Home > Groups > Lithium Carbonate and Nausea And Vomiting > I’ve been taking lithium since 04/05/17, and the n...

I’ve been taking lithium since 04/05/17, and the n...

  • I’ve been taking lithium since 04/05/17, and the nausea started a couple hours after taking my first dose. After 3 hours I finally threw up the filling bowl of plain oatmeal I’d made sure to have in my system to try to avoid that side effect. My psychiatrist lowered my dosage after a couple weeks of that (and some other nasty gastrointestinal issues) and It’s almost a full month since I started now. I’m still ambiently nauseated a lot of the time, and in the past 24 hours I’ve thrown up 3 times. Hi.

    Post created 6 months 3 weeks ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes